Aspergum Aspirin Pain Reliever, 227 mg, Orange, Gum Tablets - 12ea

Aspergum Aspirin Pain Reliever, 227 mg, Orange, Gum Tablets  - 12ea
  • S3 image

Aspergum Aspirin Pain Reliever, 227 mg, Orange, Gum Tablets - 12ea

  • SKU: 656942
  • UPC: 36373607028
  • Size: 12 Each
  • Manufacturer: HERITAGE

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Adults and Children 12 Years of Age and Over: Chew 2 tablets every 4 hours, not to exceed 16 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Consult a doctor. Store at between 15 and 25 degrees C (59 and 77 egrees F). Protect from excessive moisture.

Active Ingredient (per Tablet): Aspirin (3-1/2 gr) (227 mg). Inactive Ingredients: Acacia, Carnauba Wax, Citric Acid, Corn Starch, FD&C Yellow No. 6 Aluminum Lake, Flavor, Gelatin, Glucose, Glycerin, Gum Base, Shellac, Sodium Benzoate, Sodium Saccharin, Sugar, Water, White Wax.

Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin. Severe or persistent sore throat or sore throat accompanied by fever, headache, rash, nausea, or vomiting may be serious. Consult a doctor promptly. Do not use for treatment of sore throat for more than two days or administer to children under 3 years of age unless directed by a doctor. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Do not take this product for at least 7 days after tonsillectomy or oral surgery unless directed by a doctor. Do not take this product if you are allergic to aspirin, have asthma, have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur, or if you have ulcers or bleeding problems, unless directed by a doctor. If ringing in the ears of loss of hearing occurs, consult a doctor before taking any more of this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Safety sealed.